Other Information: Each 20 ml Contains: sodium 9 mg. Store between 68-77 degrees F (20-25 degrees C). Dosing cup provided. Do not refrigerate. Misc: For ages 12+. Maximum strength. Dextromethorphan HBr - cough suppressant. Guaifenesin - expectorant. Phenylephrine HCl - nasal decongestant. Controls cough. Relieves nasal & chest congestion. Thins & loosens mucus. New! Parents: learn about teen medicine abuse. www.StopMedicineAbuse.org. Questions? 1-866-Mucinex (1-866-682-4639). You may also report side effects to this phone number. Health. Hygiene. Home. Please visit our web site www.mucinex.com. Made in England.
Active Ingredients: In Each 20 ml: Dextromethorphan HBr (20 mg), Guaifenesin (400 mg), Phenylephrine HCl (10 mg). Purpose: Cough suppressant, Expectorant, Nasal decongestant. Inactive Ingredients: Anhydrous Citric Acid, D&C Yellow 10, Edetate Disodium, FD&C Blue 1, Flavors, Glycerin, Propyl Gallate, Propylene Glycol, Sodium Benzoate, Sodium Citrate, Sorbitol, Sucralose, Water, Xanthan Gum.
Warnings: Do not use: if you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric, or emotional conditions, or Parkinson's disease), or for 2 weeks after stopping the MAOI drug. If you do not know if your prescription drug contains an MAOI, ask a doctor or pharmacist before taking this product. Ask a Doctor Before Use if You Have: heart disease; high blood pressure; thyroid disease; diabetes; trouble urinating due to an enlarged prostate gland; persistent or chronic cough such as occurs with smoking, asthma, chronic bronchitis, or emphysema. When using this product: do not use more than directed. Stop use and ask a doctor if: nervousness, dizziness, or sleeplessness occur; symptoms do not get better within 7 days or occur with fever; cough comes back, or occurs with rash or headache that lasts. These could be signs of a serious condition. Pregnancy/breast-feeding warning: If pregnant or breast-feeding, ask a health professional before use. Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away. Other warnings: Tamper Evident: Do not use if neckband on bottle cap is broken or missing.